Electron. J. Diff. Eqns., Vol. 2008(2008), No. 145, pp. 1-13.

Stability and approximations of eigenvalues and eigenfunctions for the Neumann Laplacian, part I

Rodrigo Bañuelos, Michael M. H. Pang

We investigate stability and approximation properties of the lowest nonzero eigenvalue and corresponding eigenfunction of the Neumann Laplacian on domains satisfying a heat kernel bound condition. The results and proofs in this paper will be used and extended in a sequel paper to obtain stability results for domains in $\mathbb{R}^2$ with a snowflake type boundary.

Submitted February 4, 2008. Published October 24, 2008.
Math Subject Classifications: 35P05, 35P15.
Key Words: Stability; approximations; Neumann eigenvalues and eigenfunctions.

Show me the PDF file (253 KB), TEX file, and other files for this article.

  Rodrigo Bañuelos
Department of Mathematics, Purdue University
West Lafayette, IN 47906, USA
email: banuelos@math.purdue.edu
Michael M. H. Pang
Department of Mathematics, University of Missouri
Columbia, MO 65211, USA
email: pangm@math.missouri.edu

Return to the EJDE web page